# SDR QXEA2008121001231

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,642 hours, 13,300 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MSO - AUTO FEATHER FAILED TO ARM ABORTED TAKEOFF AT 65 KTS.  RETURN TO THE GATE.  PERFORMED Q400 AMM TASK 61-20-00-710-801 AND TASK 61-20-00-710-802 CW STATIC AND ENGINE'S RUNNING, NO DEFECTS NOTED.  PERFORMED SIM TAKEOFF ON TAXIWAY, AUTOFEATHER ARMED NORMALLY.  RETURNED TO SERVICE.  NO PARTS REPLACED.
